Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 80, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 6, 2025, 12:39 PM EDT for 5 counties in Georgia. It was in force for 36 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2025, 12:39 PM EDT (16:39 UTC)
- Expired
- Apr 6, 2025, 1:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Cobb County, GA, Douglas County, GA, Fulton County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 12:40 PM EDT | TSTM WND DMG | 1 E Hannah, GA | EM reports tree down on Wilson Rd and Bill Arp Rd. |
| Apr 6, 12:45 PM EDT | TSTM WND DMG | 1 Nne Roscoe, GA | Several pieces of siding blown off a house. |
| Apr 6, 12:45 PM EDT | TSTM WND DMG | 1 Ssw Brownsville, GA | EM reports tree down at N Walton Store and Walton Store Rd. |
| Apr 6, 12:45 PM EDT | TSTM WND DMG | 3 Se Bill Arp, GA | EM reports tree down at Mayeske Blvd and Duncan Memorial Hwy. |
| Apr 6, 12:50 PM EDT | TSTM WND DMG | 1 Ssw Chapel Hill, GA | EM reports tree down on Chapel Hill Farms Dr and Chapel Hill Rd. |
| Apr 6, 12:55 PM EDT | TSTM WND DMG | 4 Ene Chapel Hill, GA | EM reports several trees down on Fairburn Rd from Riverside Pkwy to Ridgeland Dr. |
| Apr 6, 12:55 PM EDT | TSTM WND DMG | Lithia Springs, GA | EM reports tree down on Boyd St at GA 5. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 11:01 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
682
WUUS52 KFFC 061639
SVRFFC
GAC045-067-097-121-223-061715-
/O.NEW.KFFC.SV.W.0080.250406T1639Z-250406T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1239 PM EDT Sun Apr 6 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Paulding County in northwestern Georgia...
East central Carroll County in northwestern Georgia...
Southwestern Cobb County in north central Georgia...
Douglas County in north central Georgia...
Southwestern Fulton County in north central Georgia...
* Until 115 PM EDT.
* At 1239 PM EDT, severe thunderstorms were located along a line
extending from Powder Springs to Byers Crossroads, moving northeast
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sweetwater Creek State Park, Chattahoochee Hill, Byers Crossroads,
Powder Springs, Fairburn, Lithia Springs, Hannah, Brownsville,
Palmetto, Douglasville, Jim R Miller Park, Chapel Hill, Bill Arp,
City of South Fulton, Six Flags Over Georgia, Fair Oaks, Austell,
Campbellton, Dobbins Air Reserve Base, and Smyrna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 700 PM EDT for north central,
northwestern and west central Georgia.
&&
LAT...LON 3384 8477 3395 8448 3352 8458 3352 8459
3351 8461 3351 8485 3349 8486 3349 8490
TIME...MOT...LOC 1639Z 230DEG 36KT 3386 8471 3354 8487
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
609
WWUS52 KFFC 061712
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
112 PM EDT Sun Apr 6 2025
GAC045-067-097-121-223-061721-
/O.EXP.KFFC.SV.W.0080.000000T0000Z-250406T1715Z/
Paulding GA-Carroll GA-Cobb GA-Douglas GA-Fulton GA-
112 PM EDT Sun Apr 6 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAULDING...EAST
CENTRAL CARROLL...SOUTHWESTERN COBB...DOUGLAS AND SOUTHWESTERN FULTON
COUNTIES WILL EXPIRE AT 115 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with these thunderstorms.
A Tornado Watch remains in effect until 700 PM EDT for north central,
northwestern and west central Georgia.
&&
LAT...LON 3384 8477 3395 8448 3352 8458 3352 8459
3351 8461 3351 8485 3349 8486 3349 8490
TIME...MOT...LOC 1711Z 270DEG 36KT 3406 8442 3374 8458
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 6:53 AM EDT, 5 hours 46 minutes earlier.
Area forecast discussion, Apr 6, 6:53 AM EDT, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
653 AM EDT Sun Apr 6 2025
...New 12Z Aviation Discussion...
.SHORT TERM...
(Today through Monday)
Issued at 349 AM EDT Sun Apr 6 2025
- Cold front will bring storms to the area Today. A Slight Risk
(level 2 of 5) is in effect for north and parts of west
central Georgia. Primary concerns are damaging winds and a
quick spin up tornado or two.
- A Flood Watch is in effect for north and portions of west and
central Georgia from 8 am to Sunday to 8pm Monday. Rainfall of
2-4" with isolated amounts up to 5" will be possible. A
Slight Risk (Level 2 of 4) is in effect for flash flood
potential.
Current radar loop shows the line of showers and thunderstorms
associated with the approaching frontal boundary has moved into NW
GA. We are seeing severe storms along this line and expect it to
continue moving slowly SE through Monday. The Bermuda ridge that
has blocked this boundary from moving into the area over the past
few days is breaking down and pushing east. The line will push SE
and stall in and around the ATL/AHN metro areas Today/Tonight. The
main line of storms finally pushes south and east of the area
Monday as the upper level forcing catches up to the line and
swings the actual front through.
As for the severe weather Today. The limiting factor appears to
be the lack of instability, even though the system will be
laying across the area during peak daytime heating. The
probability of seeing greater than 500 J/kg of instability is 50%
or greater generally along and south of I-20. Any probabilities of
greater than 1000 J/kg are limited to only west central Georgia.
This is due to the positively tilted trough approaching the area,
keeping upper levels warm. Instability will be difficult to
achieve even in the afternoon heating, and ongoing convective blow
off may limit daytime heating near the slowly moving line of
storms. There is a LLJ which helps shear profiles and some
possible rotation with some stronger storms. The greatest threat
appears to be damaging winds and the threat for some QLCS and
isolated small tornados.
As for the flooding concerns. Latest QPF guidance shows a nice
2-4" swath of 2 day precip amounts across most of the area. This
meshes well with the expected stalling of the main line and
repeated rounds of heavy rainfall. This is also in line with 90th
percentile showing widespread 4-5" across much of metro Atlanta.
This amount of rainfall will definitely lead to flooding and flash
flooding concerns if it does come to fruition. All this will be
very highly dependent on exactly where the boundary stalls and if
it stalls at all. If the boundary stalls a bit further south where
the soils can handle higher rainfall amounts this may not be as
great a concern. Have continued and extended the Flood Watch to
include all of north GA along with portions of central and west
GA. The Flood watch goes through 00z Tue.
01
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 349 AM EDT Sun Apr 6 2025
The long term period will begin on Monday night with the cold front
clearing the forecast area to the southeast. Showers will remain in
portions of east and central Georgia immediately behind the front.
Isolated thunderstorms will be possible in the far southeast as
well, but are expected to come to an end by midnight.
Northwesterly winds on the back side of the front will usher in a
noticeably cooler airmass. Low temperatures on Tuesday will start
the morning in the upper 30s to low 40s in north Georgia and mid
40s in central Georgia. Advancing surface high pressure to the
northwest of the forecast area will promote clear skies and benign
weather through midweek. Highs on Tuesday range from 7-13 degrees
below climatological normals, ranging from the mid 50s to low 60s
in north Georgia and mid to upper 60s in central Georgia -- quite
the contrast from our recent run of warm temperatures.
Wednesday morning will be the coldest morning of the week as
reinforcing colder air moves into the area from the north. Low
temperatures are forecast to drop into the low 30s along and
north of the Atlanta metro area. Elsewhere in north Georgia,
temperatures in the mid 30s could warrant the need for a Frost
Advisory, as well. Temperatures will begin to moderate on
Wednesday as the surface high moves east of the area and southerly
low level flow returns. Highs in the afternoon will rise into the
mid 60s to low 70s, with slightly cooler temperatures in the
higher elevations of the far northeast. On Thursday a 500 mb
trough will swing through the Midwest, extending into the
Tennessee Valley region by the end of the day. A cold front will
trail from the associated surface low, with scattered showers and
thunderstorms becoming possible across far north Georgia during by
early Thursday afternoon. As the trough continues to deepen
Thursday night into Friday, it will advance the front and
associated precipitation southward through the area.
King
&&
.AVIATION...
(12Z TAFS)
Issued at 612 AM EDT Sun Apr 6 2025
Increasing clouds, showers and thunderstorms, and gusty winds
this TAF period. Already beginning to see some lowered ceilings
and gusty SW winds ahead of the incoming frontal boundary. Will
see showers and thunderstorms move into the ATL area TAF sites
between 15z to 18z and continue through the end of the TAF set.
Winds will stay out of the SW with speeds increasing into the
10-14kt range with gust to 25kt this afternoon and evening. Will
see VSBYs diminish into the MVFR range with the SHRA/TSRA also.
Ceilings are ranging from SKC to BKN012 now but will see most
location getting down into the MVFR range though this afternoon
as the boundary moves SE. will see some IFR levels in and around
any stronger storms.
//ATL Confidence...12Z Update...
Confidence medium to high on all elements.
01
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 82 60 66 42 / 80 90 80 20
Atlanta 78 58 64 43 / 90 100 70 10
Blairsville 70 53 61 35 / 100 90 60 10
Cartersville 76 54 63 39 / 90 90 50 0
Columbus 83 59 66 43 / 70 90 90 10
Gainesville 78 59 65 43 / 90 90 60 10
Macon 86 62 70 44 / 50 80 100 30
Rome 75 53 63 39 / 100 80 40 0
Peachtree City 81 57 65 41 / 80 100 80 10
Vidalia 89 69 79 49 / 0 20 100 70
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for GAZ001>009-011>016-
019>025-027-030>038-041>050-052>060-066>071-078-079-089-090.
&&
SHORT TERM...01
LONG TERM....King
AVIATION...01Hazardous weather outlook, Apr 6, 5:22 AM EDT, 7 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 522 AM EDT Sun Apr 6 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 522 AM EDT Sun Apr 6 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Thunderstorms are expected across north and central Georgia Today and Tonight. Some storms may become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A brief tornado also cannot be ruled out. A Flood Watch is in effect Today across North and portions of central and west GA due to expected periods of heavy rainfall and the potential for flash flooding. Areas under the watch could see 2-4" of rainfall with isolated amounts near 5" through Monday evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms are expected across north and central Georgia Monday and Monday evening. Some storms may become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A brief tornado also cannot be ruled out. A Flood Watch will still be in effect through Monday evening as a result of heavy rainfall. Frost and freeze concerns may develop across portions of north Georgia Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Apr 6, 11:54 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1154 AM EDT Sun Apr 6 2025
GAZ042-052-053-066-061630-
Coweta GA-Carroll GA-Troup GA-Heard GA-
1154 AM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of southern Carroll,
Heard, northwestern Troup and western Coweta Counties through 1230 PM
EDT...
At 1153 AM EDT, a line of strong thunderstorms was along a line
extending from near Bowdon to Tennant to New Site, and moving east at
50 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Franklin, Plant Yates, Roopville, Tyus, Powers Crossroads,
Roosterville, Handy, Waresville, Frolona, Lowell, Texas, Plant
Wansley, Glenn, Blackjack Mountain, Corinth, Ephesus, Whitesburg,
Centralhatchee, and Harrisonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for northwestern
and west central Georgia.
&&
LAT...LON 3351 8489 3322 8492 3303 8522 3350 8531
TIME...MOT...LOC 1553Z 269DEG 49KT 3356 8528 3325 8543 3302 8578
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 6, 12:07 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1207 PM EDT Sun Apr 6 2025
GAZ031-032-042>044-061645-
Douglas GA-Cobb GA-Carroll GA-Paulding GA-South Fulton GA-
1207 PM EDT Sun Apr 6 2025
...A strong thunderstorm will impact portions of southern Paulding,
eastern Carroll, southwestern Cobb, Douglas and southwestern Fulton
Counties through 1245 PM EDT...
At 1206 PM EDT, a strong thunderstorm was over Abilene, or near
Carrollton, moving northeast at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Chattahoochee Hill, Powder Springs, Lithia Springs, Brownsville, Bill
Arp, Seaton Lake, Fairplay, City of South Fulton, Clem, Abilene,
Winston, Lake Val-Do-Mar, Campbellton, Sweetwater Creek State Park,
Byers Crossroads, Hannah, Palmetto, Villa Rica, Douglasville, and
Chapel Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for north central,
northwestern and west central Georgia.
&&
LAT...LON 3381 8504 3397 8460 3351 8460 3351 8507
TIME...MOT...LOC 1606Z 238DEG 28KT 3362 8501
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:27 AM EDT | Special Weather Statement | FFC | Dade | 33 min |
| Apr 6, 2:49 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 41 min |
| Apr 6, 3:18 AM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 27 min |
| Apr 6, 3:31 AM EDT | Special Weather Statement | FFC | Chattooga, Walker | 29 min |
| Apr 6, 3:57 AM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Apr 6, 4:01 AM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Apr 6, 4:15 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 30 min |
| Apr 6, 4:30 AM EDT | Special Weather Statement | FFC | Floyd, Gordon | 30 min |
| Apr 6, 4:31 AM EDT | Special Weather Statement | FFC | Floyd, Gordon | 29 min |
| Apr 6, 4:44 AM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Apr 6, 4:57 AM EDT | Special Weather Statement | FFC | Gilmer | 33 min |
| Apr 6, 5:15 AM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 30 min |
| Apr 6, 6:18 AM EDT | Special Weather Statement | FFC | Lumpkin | 27 min |
| Apr 6, 11:54 AM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Apr 6, 12:07 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Apr 6, 12:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Heard, Meriwether, Troup | 47 min |
| Apr 6, 12:58 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more | 47 min |
| Apr 6, 1:40 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 50 min |
| Apr 6, 1:45 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 45 min |
| Apr 6, 2:17 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 43 min |
| Apr 6, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 44 min |
| Apr 6, 3:01 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
| Apr 6, 3:03 PM EDT | River Flood Warning | FFC | Dade | 28 hr |
| Apr 6, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup | 44 min |
| Apr 6, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Pike, Spalding | 44 min |
| Apr 6, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 52 min |
| Apr 6, 3:58 PM EDT | Tornado Warning | FFC | Harris, Muscogee, Talbot | 47 min |
| Apr 6, 4:07 PM EDT | Special Weather Statement | FFC | Henry, Lamar, Spalding | 38 min |
| Apr 6, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Marion, Talbot, Taylor, Upson | 39 min |
| Apr 6, 4:29 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 46 min |
| Apr 6, 4:44 PM EDT | Special Weather Statement | FFC | Muscogee | 61 min |
| Apr 6, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 43 min |
| Apr 6, 5:02 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 43 min |
| Apr 6, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Peach, Twiggs | 32 min |
| Apr 6, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones | 15 min |
| Apr 6, 5:36 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 39 min |
| Apr 6, 5:38 PM EDT | Tornado Warning | FFC | Bibb, Twiggs | 52 min |
| Apr 6, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more | 45 min |
| Apr 6, 6:08 PM EDT | Tornado Warning | FFC | Baldwin, Washington, Wilkinson | 21 min |
| Apr 6, 6:12 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 48 min |
| Apr 6, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Laurens, Twiggs, Washington, Wilkinson | 43 min |
| Apr 6, 6:19 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 36 hr |
| Apr 6, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington, Wilkinson | 61 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.